# SDR CALA2013030100143

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 59,654 hours, 16,010 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE FELL TO FLOOR WHEN CATERING OPENED.  FOUND THAT R1 DOOR WAS STILL ARMED SLIDE DID NOT DEPLOY.  NOTE NO FLAG WAS ACROSS R1 WINDOW.  CHANGED ATA 2500 TO 2560.  R & R R1 ESCAPE SLIDE IAW TASK 25-66-01-404-044.  OPS CHECKED NORMAL.
